Home Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials
Article
Licensed
Unlicensed Requires Authentication

Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials

  • M. I. Tikhomirova
Published/Copyright: June 30, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 19 Issue 3

Abstract

We prove the asymptotic normality of the number of absent noncontinuous chains (chains with gaps) of outcomes of independent trials. The asymptotic normality of the number of absent chains of identical outcomes, which has been proved for equiprobable outcomes, is proved in the nonequiprobable case.

Received: 2009-02-12
Published Online: 2009-06-30
Published in Print: 2009-July

© de Gruyter 2009

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2009.018/html
Scroll to top button